Volume 3, Number 2

Articles in the Issue:

Review Article:
Desmond J. Higham and Peter Kloeden
Convergence and stability of implicit methods for jump-diffusion systems
Int. J. Numer. Anal. Mod., 3 (2006), pp. 125-140. Abstract
pdf
Full Article

Ralf Hartmann and Paul Houston
Symmetric interior penalty DG methods for the compressible Navier-Stokes equations II: Goal-oriented a posteriori error estimation
Int. J. Numer. Anal. Mod., 3 (2006), pp. 141-162. Abstract
pdf
Full Article

Hongsen Chen
Superconvergence properties of discontinuous Galerkin methods for two-point boundary value problems
Int. J. Numer. Anal. Mod., 3 (2006), pp. 163-185. Abstract
pdf
Full Article

Palla Danumjaya and Amiya Kumar Pani
Numerical methods for the extended Fisher-Kolmogorov (EFK) equation
Int. J. Numer. Anal. Mod., 3 (2006), pp. 186-210. Abstract
pdf
Full Article

Igor Boglaev
A block monotone domain decomposition algorithm for a nonlinear singularly perturbed parabolic problem
Int. J. Numer. Anal. Mod., 3 (2006), pp. 211-231. Abstract
pdf
Full Article

Henri Schurz and Klaus R. Schneider
Waveform relaxation methods for stochastic differential equations
Int. J. Numer. Anal. Mod., 3 (2006), pp. 232-254. Abstract
pdf
Full Article